MathSciNet Relay Station
MathSciNet bibliographic data
MR1500489 34B05
Mason, Max Errata: "On the boundary value problems of linear ordinary differential equations of second order'' [Trans. Amer. Math. Soc. 7 (1906), no. 3, 337–360; 1500753]. Trans. Amer. Math. Soc. 13 (1912), no. 4, 516–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement